# SDR FDEA202203160529

- Difficulty date: March 16, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floorboard
- Part number: AEA74358
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK- CENTER FLOOR BOARD IN BETWEEN THE 76-106RBL AND STA 1256-1301 HAS   MUTLIPLE DAMAGED AND CORRODED INSERTS, FABRICATED NEW  MAIN DECK  FLOOR BOARD BETWEEN THE 76-106RBL AND 1256-1301 PER   FEDEX DRWG SRZ-25-005
